U.S. doctors online nowAsk doctors free
San Jose, CA
A 35-year-old male asked:

Does victoza (liraglutide) cause burping and bloating ?

1 doctor answer1 doctor weighed in
Dr. Warren Wolfe
Family Medicine 59 years experience
Need more info: Most pharmacies when you fill your prescription will give you a printout of all the "do's & don't's" & side effects. Look it over. Victoza (liraglutide) does have a warning for possible pancreas and GI side effects. You symptoms may oir may not be part of that picture. I would advise you to speak it over with the physician who prescribed Victoza (liraglutide) for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

San Jose, CA
A 35-year-old male asked:

Why does victoza (liraglutide) cause constaption. ?

1 doctor answer1 doctor weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Food movement: It decreases food movement thru the intestinal tract, thereby constipation is a possible side effect. This drug also causes diarrhea in some patients.

Related questions

A 20-year-old female asked:
2 doctor answers6 doctors weighed in
A 44-year-old member asked:
1 doctor answer2 doctors weighed in
A 33-year-old female asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated May 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.